MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET WITH 183CM TABLE LINE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET WITH 183CM TABLE LINE; CPBP HEAT EXCHANGER
Model Number 5001102-AS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint condition was confirmed.A leak was found between the clear housing and the yellow handle diverter of the stopcock.The stopcock is obtained from an outside supplier, who was notified and issued a scar to address the issue.The device history records for the applicable lot of product was reviewed and the inspection report showed that none of the devices were found rejected and no specific manufacturing yield issues were reported similar to this complaint condition.There are no devices of this lot remaining in inventory for evaluation.
 
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps delivery set during use.The report stated that prior to going on pump (bypass on heart/lung machine) she observed the yellow arrest-agent stopcock had a very slow leak.The report stated this was found while the perfusionist was administering cardioplegia and also while the unit was not delivering cardioplegia (that is, it was a continuous leak).The leaked fluid was potassium only with the estimated volume lost was 5 mls.There were no patient complications reported as a result of the alleged issue.The delivery set was returned to the manufacturer for evaluation.

Brand Name
MPS DELIVERY SET WITH 183CM TABLE LINE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6210300
Report Number1649914-2016-00070
Device Sequence Number16393332
Product Code DTR
UDI-Device Identifier00634624521124
UDI-Public00634624521124
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/24/2019
Device Model Number5001102-AS
Device Lot Number0519246G08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2016
Initial Report FDA Received Date12/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;